# SDR MK1Y20220515006

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390CM
- Make and model: Boeing 767
- Aircraft serial: 32973
- Aircraft time: 50,897 hours, 22,727 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 2242302539
- Part serial: UNKNOWNE
- Condition: Used
- Location: Zone 400
- Part time: 50,897 hours, 22,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DAMAGEON #1 ENGINE RIGHT CORE COL PRECOOLER EXIT DUCT UPPER SIDE (DEEP GROOVES, HOLE AND WORNAREA)
